# SDR QXEA200600127

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 10,177 hours, 10,489 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC FLIGHT NR 2329, CABIN WOULD NOT PRESSURIZE NORMALLY ABOVE ATTITUDE 10000.  MAINTENANCE CYCLED AIRCRAFT POWER.  C/W FUNCTIONAL TEST OF THE AFT OUTFLOW VALVE IAW 21-31-00-720-801.  OPS CHECK OF PRESSURIZATION CONTROL GOOD IAW 21-31-00-710-803.  FUNCTIONAL TEST OF PRESSURIZATION CONTROL IS GOOD IAW 21-31-0-720-023.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
